Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2014 October;149(5) > Giornale Italiano di Dermatologia e Venereologia 2014 October;149(5):573-80

CURRENT ISSUEGIORNALE ITALIANO DI DERMATOLOGIA E VENEREOLOGIA

A Journal on Dermatology and Sexually Transmitted Diseases


Official Journal of the Italian Society of Dermatology and Sexually Transmitted Diseases
Indexed/Abstracted in: EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 1,014


eTOC

 

  SKIN INVOLVEMENT IN CONNECTIVE TISSUE DISEASES


Giornale Italiano di Dermatologia e Venereologia 2014 October;149(5):573-80

language: English

Drug induction in connective tissue diseases

Verdelli A., Antiga E., Bonciolini V., Bonciani D., Volpi W., Caproni M.

Department of Surgery and Translational Medicine, Section of Dermatology, University of Florence, Florence, Italy


PDF  REPRINTS


Connective tissue diseases (CTDs) are defined as a group of acquired disorders resulting from persistent immuno-mediated inflammation. Several classes of drugs seem to be capable of inducing or exacerbating CTDs. A drug-induced (DI) syndrome is defined as a condition temporally related to continuous drug exposure, which resolves upon drug discontinuation. Among CTDs, lupus erythematosus is the most widely known and investigated DI syndrome. However, in recent years, the association between the onset of other CTDs, such as dermatomyositis (DM) and morphea/systemic sclerosis (SSc) has increased in patients with preceding exposure to particular substances. Herein, we conducted a review of published case reports including DM and morphea/SSc, evaluating the real causality among drugs and these syndromes.

top of page